Table of Contents
International Journal of Computational Mathematics
Volume 2014 (2014), Article ID 394135, 6 pages
http://dx.doi.org/10.1155/2014/394135
Research Article

-Matrices in Fuzzy Linear Systems

Department of Mathematics, Faculty of Sciences, University of Guilan, University Campus 2, Rasht, Iran

Received 18 June 2014; Revised 24 October 2014; Accepted 18 November 2014; Published 30 November 2014

Academic Editor: Anh-Huy Phan

Copyright © 2014 H. Saberi Najafi and S. A. Edalatpanah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a class of fuzzy linear system of equations and demonstrate some of the existing challenges. Furthermore, we explain the efficiency of this model when the coefficient matrix is an -matrix. Numerical experiments are illustrated to show the applicability of the theoretical analysis.